# SDR AALA202407221951

- Difficulty date: July 16, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 61,674 hours, 39,102 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LIFT OFF, AIRCRAFT VIBRATES AT A MODERATE LEVEL.  MAINLY FROM THE AREA AROUND THE LEFT SIDE/LEFT GEAR. FLIGTH CREW REPORTS VIBRATION IMMEDIATELY CEASES UPON APPLICATION OF LEFT BRAKE. **SUPPLEMENTAL REPORT WILL BESUBMITTED** (OPEN)
